# SDR FCPR20070006

- Difficulty date: May 18, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N651CV
- Make and model: Cessna 650
- Aircraft serial: 6500036
- Aircraft time: 4,086 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Part number: 991405457
- Part serial: R002
- Condition: Failed
- Location: Flap Actuator
- Part time: 4,086 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR DRIVE CARRIAGE BALLSCREW NUT FAILED.  FLAPS WOULD NOT MOVE.
